# SDR 2001F00006

- Difficulty date: May 22, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N57MH
- Make and model: Lear 55LEAR
- Aircraft serial: 55113
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 24170161
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PART OF A SCHEDULED INSPECTION BEING PERFORMED, AN EMERGENCY EXTENSION CHECK OF THE LANDING GEAR WAS PERFORMED.  NITROGEN WAS HEARD LEAKING FROM THE LEFT SIDE NOSE WHEEL WELL AREA.  FURTHER TROUBLESHOOTING REVEALED THE NOSE LANDING GEAR UPLOCK ACTUATOR (PNEUMATIC) TO BE LEAKING BY THE PISTON SHAFT AREA.  CONSIDERABLE CORROSION WAS FOUND INTERNALLY (PISTON SPRING & CYLINDER SHAFT AREA).
